MathSciNet Relay Station
MathSciNet bibliographic data
MR1143664 58G40 (49J40 58E15)
Carlen, E.; Loss, M. Competing symmetries, the logarithmic HLS inequality and Onofri's inequality on $S\sp n$. Geom. Funct. Anal. 2 (1992), no. 1, 90–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement